Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2011) Approximation of functions and their derivatives by analytic maps on certain Banach spaces. Bulletin of the London Mathematical Society, 43 (5). pp. 953-964. ISSN 0024-6093

Azagra Rueda, Daniel and Fry, Robb and Keener, L. (2010) Erratum to: Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 350 (2). pp. 497-500. ISSN 0025-5831

Azagra Rueda, Daniel and Fry, Robb and Keener, L. (2012) Real analytic approximation of Lipschitz functions on Hilbert space and other Banach spaces. Journal of Functional Analysis, 262 (1). pp. 124-166. ISSN 0022-1236

Azagra Rueda, Daniel and Fry, Robb and Keener, L. (2010) Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 347 (2). pp. 285-297. ISSN 0025-5831

This list was generated on Tue Apr 23 00:34:35 2019 CEST.